# SDR CKSA95106

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn Card
- Part number: 897080
- Condition: Shorted
- Location: Apu
- Part time: 74,607 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KLAX - APU 'A' LOOP FIRE DETECTOR FLICKERS IN FLIGHT.  REMOVED AND REPLACED FIRE WARNING CONTROL CARD AND FIRE DETECTOR CONTROL CARD FOR APU 'A' LOOP SYSTEM.  OPS CHECK GOOD IAW B747 MM 26-10-00 AND 26-15-00.  DMI NR 248 CLEARED/PLACARD REMOVED.  (M)
